# SDR SWAA2025091097611

- Difficulty date: August 1, 2025
- Submitted: September 10, 2025
- Operation: Air carrier
- Aircraft: N8617E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36912
- Aircraft time: 39,726 hours, 19,142 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Deteriorated
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED NUT ON ASSIST HANDLE AFT ENTRY DOORWAY LINNING AT AFT GALLEY AREA (2EA) .  REPLACED NUT ON ASSIST HANDLE AFT ENTRY DOORWAY LINNING AT AFT GALLEY AREA IAW AMM 25-21-25-420-801 STEP 3.B.5.
